Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 27 (1973), 451-452
DOI: https://doi.org/10.1090/S0025-5718-73-99702-0
Corrigendum: Math. Comp. 38 (1982), 657.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Y. Choong, D. E. Daykin & C. R. Rathbone, "Rational approximations to $ \pi $," Math. Comp., v. 25, 1971, pp. 387-392. MR 0300981 (46:141)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-73-99702-0
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society